Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 10, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Mar 16, 2022, 4:16 PM EDT for Palm Beach County, Florida. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2022, 4:16 PM EDT (20:16 UTC)
- Expired
- Mar 16, 2022, 5:05 PM EDT
- In force
- 49 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 142 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 4:44 PM EDT | HAIL 0.7 | 1 Wnw Palm Beach Garden, FL | METEOROLOGIST WITH CBS12 IN PALM BEACH REPORTED SMALL HAIL IN PALM BEACH GARDENS. ESTIMATED SIZE AROUND DIME SIZE. |
| Mar 16, 4:46 PM EDT | FUNNEL CLOUD | 1 Nne Palm Beach Garden, FL | A TRAINED SPOTTER REPORTED A FUNNEL CLOUD NEAR I-95 AND BLUE HAVEN BLVD ASSOCIATED WITH A STRONG THUNDERSTORM PUSHING EASTWARD ACROSS PALM BEACH COUNTY. VERY HEAVY RAINFALL AND SMALL HAIL AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
636
WUUS52 KMFL 162016
SVRMFL
FLC099-162115-
/O.NEW.KMFL.SV.W.0010.220316T2016Z-220316T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
416 PM EDT Wed Mar 16 2022
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northeastern Palm Beach County in southeastern Florida...
* Until 515 PM EDT.
* At 415 PM EDT, a severe thunderstorm was located near North County
Airport, or near Palm Beach Gardens, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach and
Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2677 8003 2672 8024 2682 8031 2696 8016
2696 8014 2697 8014 2697 8008
TIME...MOT...LOC 2015Z 229DEG 12KT 2680 8019
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter2 follow-up statements
894
WWUS52 KMFL 162027
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
427 PM EDT Wed Mar 16 2022
FLC099-162115-
/O.CON.KMFL.SV.W.0010.000000T0000Z-220316T2115Z/
Palm Beach FL-
427 PM EDT Wed Mar 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...
At 427 PM EDT, a severe thunderstorm was located over Palm Beach
Gardens, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach and Palm
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2677 8003 2672 8024 2682 8031 2696 8016
2696 8014 2697 8014 2697 8008
TIME...MOT...LOC 2027Z 229DEG 12KT 2683 8016
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter007
WWUS52 KMFL 162105
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
505 PM EDT Wed Mar 16 2022
FLC099-162114-
/O.CAN.KMFL.SV.W.0010.000000T0000Z-220316T2115Z/
Palm Beach FL-
505 PM EDT Wed Mar 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
Remember, a Tornado Warning still remains in effect for eastern Palm
Beach County in southeastern Florida until 515 PM.
LAT...LON 2677 8003 2672 8024 2682 8031 2696 8016
2696 8014 2697 8014 2697 8008
TIME...MOT...LOC 2103Z 229DEG 12KT 2691 8005
$$
FellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 2:29 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 16, 2:29 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Miami FL
229 PM EDT Wed Mar 16 2022
...Strong Storms Possible Again This Afternoon...
.SHORT TERM (Rest of This Afternoon through Thursday)...
Low pressure over the Southeast U.S. is moving east, with an
associated frontal boundary over the eastern Gulf of Mexico. Ahead
of the front, the airmass over South Florida is quite unstable as
warm and moist low levels are combining with seasonably cold mid-
levels, not to mention a mid/upper level impulse moving east across
Florida. Scattered showers and thunderstorms will continue to
develop this afternoon, primarily over the eastern half of the
southern Florida peninsula, and move NE and affecting the Lake
Okeechobee area as well as metro SE Florida into the early evening
hours. For the time being it appears the main focus for stronger
convection will be over Broward and Palm Beach counties late this
afternoon and early this evening where the broader S-SW low level
convergence is maximized. This area also has slightly stronger low
level winds and deep shear associated with the mid/upper impulse.
CAPE values of 2000 j/kg or greater this afternoon should provide
enough instability for a few strong or even severe storms this
afternoon, with deep shear sufficient for multicellular or even low-
end supercells especially near the east coast seabreeze where enough
low level backing of the wind could enhance helicity.
Strong/damaging winds and large hail are the main potential threats,
along with a low tornado risk...especially if the aforementioned
supercells can attain enough development. SPC continues to have a
marginal/Level 1 risk of severe storms for the Lake Okeechobee area
and down the east coast, which matches very well with this analysis.
Training of heavier showers and thunderstorms along the east coast
may also lead to a low-end flood risk over parts of this area.
The frontal boundary will weaken quite a bit as it approaches South
Florida tonight, and the airmass ahead of it across our area should
be somewhat stabilized as the deeper moisture and dynamics will be
shifting east of the area. Nevertheless, we may still see a few
showers or a thunderstorm or two overnight as this boundary moves
east across the peninsula.
The front will essentially wash out over South Florida on Thursday
as the primary low pressure system moves up the Mid-Atlantic coast,
leaving behind slightly drier air across the forecast area. Although
the synoptic scale forcing will be greatly diminished on Thursday in
the wake of the departing low, forecast soundings are depicting cold
air aloft remaining over the area. As a result, scattered showers
and thunderstorms are expected once again mainly during the midday
and afternoon hours over much of metro SE Florida where slightly
higher moisture will reside and interact with an afternoon
seabreeze. Although the overall conditions aren't as conducive for
severe weather on Thursday, lingering instability/cold air aloft
will once again set the stage for a few strong storms with strong
wind gusts and hail the primary threats.
Some uncertainty regarding the potential for fog late tonight and
early Thursday morning, and it is highly dependent on any
precipitation moving through the area. If skies clear out more than
expected, the setup could favor at least some patchy dense fog early
Thursday morning over the interior and even Gulf coast areas.
Temperatures will run above average for mid-March, with highs in the
80s, possibly upper 80s interior on Thursday, and lows in the 60s to
lower 70s.
.LONG TERM (Thursday Night through Wednesday)...
Going into Thursday night and Friday, a moderate southerly or
southeasterly surface flow will develop allowing for low-level
moisture to increase. This pattern does support isolated shower
development, but given the isolated nature kept PoPs lower-end.
Keep in mind that the coverage may tick upward along any
mesoscale boundary (sea breezes) in subsequent forecasts.
Going into the weekend, eyes focus upstream as another front and
parent upper trough begins to move eastward across the Gulf
States. This wave/feature will move gradually toward our region,
but it may take much of the weekend to slide through the state.
Global models differ on overall timing and intensity, though one
thing they agree on is gradually increasing PoPs and thunder
chances.
By early next week, the front barely pushes south of the region
before retrograding northward as a warm front. Therefore, PoPs
remain in the forecast Monday before the front washes out and
drier air filters in. Temperatures will continue to be mild/warm
across the region this week. Going into the weekend, increasing
cloud coverage may keep high temperatures suppressed, though
uncertain at this time.
&&
.AVIATION(18Z TAFS)...
Scattered SHRA/TSRA with periods of MVFR forecast to affect the
eastern half of South Florida through 00z-02z. TSRA mainly affecting
PBI, but also including VCTS at the FLL area terminals. MIA should
remain south of the main activity, but will have to be watched for
any storms which may develop farther south. Wind mainly S-SE 10-15
knots with a few gusts occasionally to 20 knots, except S-SW at
KAPF. Low clouds and possible fog could form over the interior and
Gulf coast 08z-13z, with SHRA lingering near east coast.
&&
.MARINE...
Outside of periods of showers and thunderstorms this afternoon,
tonight and Thursday, marine conditions look fairly benign through
Saturday as high pressure builds into the area from the Atlantic for
the latter part of the week and beginning of the weekend. A cold
front is forecast by the models to move into South Florida on
Sunday, which could be accompanied by an increase in NE winds and
seas.
&&
.BEACHES...
One more day of rip currents today, then the risk should diminish
considerably beginning on Thursday and lasting through Saturday
as winds decrease. The rip current risk could begin to increase
again as early as Sunday along the Atlantic beaches.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 71 84 72 85 / 20 40 10 10
West Kendall 69 86 69 87 / 20 30 0 10
Opa-Locka 70 84 71 86 / 20 40 10 10
Homestead 70 84 71 85 / 20 30 0 10
Fort Lauderdale 71 84 72 85 / 30 40 10 10
N Ft Lauderdale 71 82 71 83 / 40 40 10 10
Pembroke Pines 69 84 70 85 / 30 40 10 10
West Palm Beach 68 82 69 83 / 30 40 10 20
Boca Raton 70 83 71 84 / 40 40 10 10
Naples 69 84 68 87 / 10 10 0 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 8 PM EDT this evening for FLZ168-172-
173.
AM...None.
GM...None.
&&
Tonight/Thursday and Aviation/Marine...Molleda
Thursday Night through Wednesday...Fell
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Mar 16, 3:40 PM EDT, 36 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 340 PM EDT Wed Mar 16 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 171345- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 340 PM EDT Wed Mar 16 2022 ...Strong to Severe Storms Possible Through Evening East Coast... ...High Risk of Rip Currents Along Atlantic Beaches Through Evening... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Isolated to scattered showers and thunderstorms will be possible this afternoon into the evening hours. A strong to severe storm or two cannot be ruled out with gusty winds, hail, and locally heavy rainfall. An isolated tornado or two cannot be ruled out, especially around the Lake Okeechobee Region and northern Palm Beach County. Wind: Thunderstorms may produce strong to severe wind gusts in the strongest activity, especially along the Atlantic Coast and Lake Okeechobee region. Excessive Rainfall: Localized flooding will be possible as thunderstorms may be capable of producing intense rainfall rates, especially along portions of the Atlantic Coast. Waterspouts: A few waterspouts will be possible over the South Florida coastal waters today. Hail: Hail up to the size of quarters is possible with strongest thunderstorms. Tornado: Although the potential is low, a tornado or two cannot be ruled out near the Lake Okeechobee region and northern portions of Palm Beach County. Rip Currents: A high risk for rip currents continues along the Atlantic beaches of South Florida. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Isolated to scattered showers and thunderstorms will be possible this week and into the weekend ahead of the next slow moving frontal boundary. An elevated risk of rip currents could again develop later this week and into the upcoming weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Fell
In the hours before
Special weather statement, Mar 16, 1:54 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Miami FL
154 PM EDT Wed Mar 16 2022
FLZ071-161900-
Inland Broward County FL-
154 PM EDT Wed Mar 16 2022
...Strong thunderstorms will impact portions of Broward County
through 300 PM EDT...
At 154 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles northeast of
Miccosukee Service Plaza to near Intersection Alligator Alley And
Miami Canal. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mile Marker 30 On Alligator Alley, East Toll Gate On Alligator Alley,
Intersection Alligator Alley And Miami Canal and West Broward Rec.
Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2633 8054 2620 8046 2603 8044 2598 8067
2598 8081 2607 8081 2623 8084
TIME...MOT...LOC 1754Z 242DEG 15KT 2623 8076 2611 8070 2601 8073
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Mar 16, 2:47 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Miami FL
247 PM EDT Wed Mar 16 2022
FLZ067-161945-
Inland Palm Beach County FL-
247 PM EDT Wed Mar 16 2022
...Strong thunderstorms will impact portions of central Palm Beach
County through 345 PM EDT...
At 246 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 8 miles east of
Canal Point to near Belle Glade to near Okeelanta. Movement was
northeast at 5 TO 10 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Belle Glade, South Bay, Canal Point, Okeelanta, Belle Glade Camp and
Fremd Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2693 8024 2693 8058 2661 8075 2651 8081
2656 8052 2668 8038
TIME...MOT...LOC 1846Z 214DEG 5KT 2682 8050 2669 8060 2655 8075
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
BaxterSpecial weather statement, Mar 16, 3:06 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Miami FL
306 PM EDT Wed Mar 16 2022
FLZ067-068-168-161930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
306 PM EDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of north central Palm
Beach County through 330 PM EDT...
At 306 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 10 miles northwest of Lion Country Safari Park,
or 11 miles east of Canal Point, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jupiter, Palm Beach Gardens, Tequesta, The Acreage, Caloosa, Philo
Farms, Jupiter Farms and Limestone Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2672 8040 2672 8065 2696 8049 2696 8014
2697 8014 2697 8006
TIME...MOT...LOC 1906Z 223DEG 25KT 2685 8043
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Mar 16, 3:20 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Miami FL
320 PM EDT Wed Mar 16 2022
FLZ071-162000-
Inland Broward County FL-
320 PM EDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of central Broward
County through 400 PM EDT...
At 320 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Alligator Alley And Miami
Canal, or 19 miles west of Pembroke Pines, moving northeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Intersection Alligator Alley And Miami Canal, Mile Marker 30 On
Alligator Alley and East Toll Gate On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2604 8063 2612 8070 2626 8056 2619 8046
2610 8046
TIME...MOT...LOC 1920Z 238DEG 13KT 2611 8063
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Mar 16, 4:01 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
401 PM EDT Wed Mar 16 2022
FLZ068-168-162030-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
401 PM EDT Wed Mar 16 2022
...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 430 PM EDT...
At 400 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Jupiter to
near Palm Beach Gardens to Loxahatchee Groves. Movement was east
around 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Tequesta, Juno Beach, Greenacres, Palm Springs,
North Palm Beach, Lake Park, Haverhill, Cloud Lake, Palm Beach
International Airport, Port Of Palm Beach, Gun Club Estates, Juno
Ridge, Downtown West Palm Beach and Schall Circle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2697 8003 2663 8003 2663 8012 2678 8011
2696 8020 2696 8014 2697 8014
TIME...MOT...LOC 2000Z 258DEG 11KT 2692 8014 2682 8017 2673 8029
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Mar 16, 4:03 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
403 PM EDT Wed Mar 16 2022
FLZ067-068-168-162100-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
403 PM EDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 500 PM EDT...
At 403 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over The Acreage, or near West Palm Beach,
moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, Royal Palm Beach, North Palm Beach, Lake
Park, Haverhill, Port Of Palm Beach, Golden Lakes, North County
Airport, Loxahatchee Groves, Schall Circle, Juno Ridge, The Acreage,
Downtown West Palm Beach and Mangonia Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2669 8003 2670 8027 2683 8033 2696 8019
2696 8014 2697 8014 2697 8006 2696 8003
TIME...MOT...LOC 2003Z 239DEG 13KT 2678 8022
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:00 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Mar 15, 10:39 PM EDT | Special Marine Warning | MFL | 36 min | |
| Mar 16, 1:54 PM EDT | Special Weather Statement | MFL | Broward | 66 min |
| Mar 16, 2:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 58 min |
| Mar 16, 3:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 24 min |
| Mar 16, 3:20 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Mar 16, 4:01 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Mar 16, 4:03 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| Mar 16, 4:11 PM EDT | Special Marine Warning | MFL | 49 min | |
| Mar 16, 4:45 PM EDT | Tornado Warning | MFL | Palm Beach | 30 min |
| Mar 16, 4:53 PM EDT | Special Marine Warning | MFL | 52 min | |
| Mar 16, 5:02 PM EDT | Special Weather Statement | MFL | Broward | 58 min |
| Mar 16, 5:13 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| Mar 16, 5:23 PM EDT | Special Weather Statement | MFL | Broward | 67 min |
| Mar 16, 6:01 PM EDT | Special Marine Warning | MFL | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.